Scientific Publications

1980198119821983198419851986198719881989
1990199119921993199419951996199719981999
2000200120022003200420052006200720082009
2010201120122013201420152016201720182019
all

1987

Articles

W. Auzinger, J.P. Monnet: IDeC-convergence independent of error asymptotics, BIT Numerical Mathematics, 27 (1987), 350-367. [abstract] [www]

W. Auzinger: Defect correction for nonlinear elliptic difference equations, Numerische Mathematik, 51 (1987), 199-208. [abstract] [www]

W. Auzinger: Defect corrections for multigrid solutions of the Dirichlet problem in general domains, Mathematics of Computation, 48 (1987), 471-484. [abstract] [www]